At present iching in body,redness in skin and watery balls in feet,toes and heal.Brief history post PPI for CHB(1994),REPLACEMENT 2002,FUC of CAD-post-PTCA+stent to LAD/LCX(cypher),moderateLV dysfuction. After coronary stenting in jan 2008 iching started throughout the body . Moistrusirers and petroleum jelly were applied throughout the body. 2009 watery balls appeared . After skin biopsy bulbus pamphigus was diagnosed . Tab omnicartel,atarax and hh fudic treatment was given for 3-4 months and there was complete cure. After stopping of omnicartel the iching started again with red skin.From last three months omnicartel was stopped and diprovat+ cream and atarax 25 twice a day is administered along with following regular medicines :-
clavix75 OD ,imdur30 OD,cardace2.5 twice a day,atorlip10 OD,amaryl1 OD,PANTOP-DSR40 OD,neucobal twice a day,lasiclactone half a day.
weght - 54 kgs,normal active
please advice treatment for skin problem.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.